Free Access
Issue
ESAIM: COCV
Volume 11, Number 1, January 2005
Page(s) 139 - 160
DOI https://doi.org/10.1051/cocv:2004031
Published online 15 December 2004
  1. E. Acerbi and N. Fusco, Semicontinuity results in the calculus of variations. Arch. Rat. Mech. Anal. 86 (1984) 125–145. [CrossRef] [MathSciNet]
  2. M. Bocea and I. Fonseca, Equi-integrability results for 3D-2D dimension reduction problems. ESAIM: COCV 7 (2002) 443–470. [CrossRef] [EDP Sciences]
  3. G. Bouchitté, I. Fonseca and M.L. Mascarenhas, Bending moment in membrane theory. J. Elasticity 73 (2003) 75–99. [CrossRef] [MathSciNet]
  4. A. Braides, personal communication.
  5. A. Braides and A. Defranceschi, Homogenization of multiple integrals. Oxford lectures Ser. Math. Appl. Clarendon Press, Oxford (1998).
  6. A. Braides, I. Fonseca and G. Francfort, 3D-2D asymptotic analysis for inhomogeneous thin films. Indiana Univ. Math. J. 49 (2000) 1367–1404. [MathSciNet]
  7. B. Dacorogna, Direct methods in the calculus of variations. Springer-Verlag, Berlin (1988).
  8. G. Dal Maso, An introduction to Γ-convergence. Birkhaüser, Boston (1993).
  9. I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels. Dunod, Gauthiers-Villars, Paris (1974).
  10. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions, Boca Raton, CRC Press (1992).
  11. D. Fox, A. Raoult and J.C. Simo, A justification of nonlinear properly invariant plate theories. Arch. Rat. Mech. Anal. 25 (1992) 157–199.
  12. G. Friesecke, R.D. James and S. Müller, Rigorous derivation of nonlinear plate theory and geometric rigidity. C.R. Acad. Sci. Paris, Série I 334 (2001) 173–178.
  13. G. Friesecke, R.D. James and S. Müller, A Theorem on geometric rigidity and the derivation of nonlinear plate theory from three dimensional elasticity. Comm. Pure Appl. Math. 55 (2002) 1461–1506. [CrossRef] [MathSciNet]
  14. G. Friesecke, R.D. James and S. Müller, The Föppl-von Kármán plate theory as a low energy Γ-limit of nonlinear elasticity. C.R. Acad. Sci. Paris, Série I 335 (2002) 201–206.
  15. H. Le Dret and A. Raoult, The nonlinear membrane model as variational limit of nonlinear three-dimensional elasticity. J. Math. Pures Appl. 74 (1995) 549–578. [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.